MAUDE Adverse Event Report: ARTHREX, INC. SHEATH, 2 STOPCOCK FOR 2.4MM SCOPE; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. SHEATH, 2 STOPCOCK FOR 2.4MM SCOPE; ARTHROSCOPIC ACCESSORIES
Model Number SHEATH, 2 STOPCOCK FOR 2.4MM SCOPE
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a hand surgery the tube got stuck in the hand when pulling it out and had to be removed separately.The surgery was already complete at this point.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the reported event was confirmed as one unpackaged ar-ar-3372-2402, sheath, 2 stopcock for 2.4mm scope, batch number 1576170, was received for investigation and upon visual inspection, it was observed that the weld between the main body and the shaft is broken (see evaluation picture 3).Therefore the shaft has come loose (see evaluation pictures 4 + 5).Functional testing was not performed due to the damage of the device.No fragments were returned for evaluation.The most likely cause for the reported failure can be attributed to wear and tear due to the age of the device (manufacturing year 2019).

Brand Name
SHEATH, 2 STOPCOCK FOR 2.4MM SCOPE
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
8009337001-73216
MDR Report Key24412893
Report Number1220246-2026-00853
Device Sequence Number10569304
Product Code NBH
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH, 2 STOPCOCK FOR 2.4MM SCOPE
Device Catalogue NumberAR-3372-2402
Device Lot Number1576170
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown